# SDR SCNA20250404094

- Difficulty date: April 3, 2025
- Submitted: April 4, 2025
- Operation: Air carrier
- Aircraft: N832SY
- Make and model: Boeing 737-8KN
- Aircraft serial: 40243
- Aircraft time: 46,106 hours, 19,327 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Retainer
- Condition: Out Of Adjust
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFECT 778377: 1L DOOR GIRT BAR VERY TIGHT. - RESOLUTION: ADJUSTED GIRT BAR RETAINERS ON REF AMM 25-66-01. OKAY FOR SERVICE.
